# SDR 95ZZZW474

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hose
- Condition: Kinked
- Location: Pax 02 Bottle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PASSENGER BOTTLE S/N 101 (CONTROL HEAD S/N) HAS ITS MASK HOSE KINKED AND OXYGEN WILL NOT FLOW TO THE MASK.  REMOVED AND REPLACED OXYGEN MASK ASSY.  OPS CHECKED OK AT THIS TIME.  (W)
